MAUDE Adverse Event Report: INTEGRA - PRINCETON MICROMYST APPLICATOR BOX OF 5; SEALANT APPLICATORS

INTEGRA - PRINCETON MICROMYST APPLICATOR BOX OF 5; SEALANT APPLICATORS
Catalog Number 205000DS
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that upon application of micromyst (205000ds), the first applicator was not administering a fine spray.It sprayed for a short while, then came out blobby and then stopped spraying altogether.After doing some trouble shooting, nothing worked, so they opened the second applicator, and it did the same thing.The 3rd applicator worked fine.The surgeon did comment that the first 2 times it felt different as though he had to use more force to apply the duraseal.The surgeon used the product on patient, but there was no patient injury or death.The incident caused increased surgery time of 30 minutes.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The micromyst applicator (205000ds) was not returned for evaluation.However, lot number information was provided and the dhr review confirmed the finished good for the work order was processed within qualified parameters and passed the required inspection checks, and there were no non-conformances related to this lot.Due to no product return, the root cause is undetermined and was unable to be confirmed in the complaint evaluation.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.No capa has been issued/opened for the reported failure, and no capa is recommended at this time, as this complaint issue does not represent an adverse trend, unacceptable individual risk, or significant non-conformance to regulatory requirements.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MICROMYST APPLICATOR BOX OF 5
Common Device Name
SEALANT APPLICATORS
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21323210
Report Number3003418325-2025-00006
Device Sequence Number18263874
Product Code FMF
UDI-Device Identifier10381780000112
UDI-Public10381780000112
Combination Product (Y/N)N
PMA/510(K) Number
K082454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number205000DS
Device Lot Number2023070073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown